EMIS ELibM Electronic Journals Publications de l'Institut Mathématique, Nouvelle Série
Vol. 95[109], pp. 221–228 (2014)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror



Mohammad Javad Nikmehr, Ali Nejati, Mansoureh Deldar

Department of Mathematics, K. N. Toosi University of Technology, Tehran, Iran; Department of Mathematics, Karaj Branch, Islamic Azad University, Karaj, Iran

Abstract: Let $\alpha$ be an endomorphism of a ring $R$. We introduce the notion of weak $\alpha$-skew McCoy rings which are a generalization of the $\alpha$-skew McCoy rings and the weak McCo rings. Some properties of this generalization are established, and connections of properties of a weak $\alpha$-skew McCoy ring $R$ with $n\times n$ upper triangular $T_n(R)$ are investigated. We study relationship between the weak skew McCoy property of a ring $R$ and its polynomial ring, $R[x]$. Among applications, we show a number of interesting properties of a weak $\alpha$-skew McCoy ring $R$ such as weak skew McCoy property in a ring $R$.

Keywords: McCoy rings, skew polynomial rings, reduced rings

Classification (MSC2000): 16S36; 16S50

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 31 Mar 2014. This page was last modified: 2 Apr 2014.

© 2014 Mathematical Institute of the Serbian Academy of Science and Arts
© 2014 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition